Commentationes Mathematicae

Commentationes Mathematicae (Prace Matematyczne) is an international journal for mathematical research. Its main area of interest includes functional analysis, operator theory, approximation theory, differential and functional equations, theory o real functions, measure and integration theory, theory of complex functions and analytic number theory. However, outstanding papers from other areas of mathematics are also considered for publication.

The journal sponsored by

Ministry of Science and High Education

ISSN: 0373-8299

Vol 57, No 2 (2017)

Open Access Open Access  Restricted Access Subscription Access

Table of Contents

On algebras of bounded continuous functions valued in a topological algebra pdf
Hugo Arizmendi Peimbert, Muneo Cho, Alejandra García García 123-129
Density of analytic polynomials in abstract Hardy spaces pdf
Alexei Yu. Karlovich 131-141
On the weak solutions of a coupled system of Volterra--Stieltjes integral equations pdf
Masouda Alfadel, Ahmed El-sayed 143-151
On Banach spaces of regulated functions pdf
Lech Drewnowski 153-169
مبل راحتی صندلی مدیریتی صندلی اداری میز اداری وبلاگدهی گن لاغری بازی اندروید تبلیغات کلیکی آموزش زبان انگلیسی پاراگلایدر مارکت اندروید تور آهنگ محسن چاوشی مسیح و آرش پروتز سینه پروتز باسن پروتز لب میز تلویزیون
© Copyright Polskie Towarzystwo Matematyczne | Hosted by MIMUW | Design: Podpunkt | Production: Paweł Witkowski inTOOLS


Creative Commons License
This work is licensed under a Creative Commons Attribution 3.0 License.

The journal sponsored by

Ministry of Science and High Education

ISSN: 0373-8299